Pronađeno: 1-2 / 2 radova

Autori: Spalevic Stefan M

>> Filter: Samo Article i Review

>> Sve godine

Naslov Internality of Two-Measure-Based Generalized Gauss Quadrature Rules for Modified Chebyshev Measures II (Article)
Autori Djukic Dusan Lj Mutavdzic Djukic Rada M  Pejcev Aleksandar V Reichel Lothar Spalevic Miodrag M  Spalevic Stefan M 
Info MATHEMATICS, (2025), vol. 13 br. 3, str. -
Projekat Serbian Ministry of Science, Technological Development, and Innovations [451-03-65/2024-03/200105]; Serbian Ministry of Science, Technological Development, and Innovations, according to Contract
Ispravka Web of Science   Članak   Elečas   Rang časopisa  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov A new class of quadrature rules for estimating the error in Gauss quadrature (Article)
Autori Pejcev Aleksandar V Reichel Lothar Spalevic Miodrag M  Spalevic Stefan M 
Info APPLIED NUMERICAL MATHEMATICS, (2024), vol. 204 br. , str. 206-221
Projekat Serbian Ministry of Science, Technological Development, and Innovations [451-03-47/2023-01/200105]
Ispravka Web of Science   Članak   Elečas   Rang časopisa  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
>> Sve godine

Ispis zapisa u formatu:TXT | BibTeX